# SDR COMA0160636

- Difficulty date: August 26, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 18,424 hours, 17,751 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Angle
- Part number: 60135006962
- Part serial: NA
- Condition: Cracked
- Location: Aft Equip Bay
- Part time: 18,424 hours, 17,751 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SKIN ATTACH ANGLE AT TOP RT 0/B END OF ENGINE SUPPORT BEAM WAS CRACKED.REMOVED DAMAGED ANGLE AND INSTALLED NEW ANGLE I/A/W CRJ SRM 51-42-21 AND 51-42-20.
